Alert archive / Tennessee / Special Weather Statements in 2011
Special Weather Statement, NWS Huntsville, AL
NWS Huntsville, AL issued this special weather statement at Aug 3, 2011, 10:40 PM CDT for Lincoln County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2011, 10:40 PM CDT (03:40 UTC)
- Expired
- Aug 3, 2011, 11:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Huntsville, AL
County Lincoln County, TN
The radar
The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5553 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1715 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
035
WWUS84 KHUN 040340
SPSHUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1040 PM CDT WED AUG 3 2011
TNZ076-096-040415-
LINCOLN-MOORE-
1040 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MOORE COUNTIES UNTIL
1115 PM CDT...
AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LEWISBURG...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PETERSBURG...CHESTNUT RIDGE...HOWELL...
BELLEVILLE...MIMOSA...AND FAYETTEVILLE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3536 8653 3535 8647 3533 8646 3524 8637
3508 8665 3526 8677 3526 8674 3531 8668
3533 8661 3536 8661 3537 8657
TIME...MOT...LOC 0340Z 327DEG 18KT 3536 8671
$$
RSBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 10:24 PM CDT, 16 minutes earlier.
Area forecast discussion, Aug 3, 10:24 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1024 PM CDT WED AUG 3 2011
.UPDATE...INCREASED POPS FOR PORTIONS OF THE CWA.
&&
.DISCUSSION...
CONVECTION NORTH OF THE AREA IS BECOMING MORE WIDESPREAD THAN
ORIGINALLY THOUGHT. HAVE INCREASED POPS AREA-WIDE TO FOLLOW IN LINE
WITH RECENT CONVECTION TRENDS OVER SRN TN. CHANCE POPS ARE NOW IN
PLACE ALONG AND NORTHEAST OF A LINE FROM MUSCLE SHOALS...TO
DECATUR...TO GUNTERSVILLE...AND INTO SRN PORTIONS OF DEKALB COUNTY.
SLIGHT CHANCE POPS EXIST SOUTHWEST OF THIS LINE.
UPDATED ZONES OUT SHORTLY.
&&
PREV DISCUSSION.../ISSUED 840 PM CDT WED AUG 3 2011/...
TEMPERATURES ACROSS THE TENNESSEE VALLEY THIS EVENING ARE HOLDING
STEADY IN THE MID TO UPPER 80S AT THIS HOUR...WITH FORT PAYNE COMING
IN THE 'COOLEST' AT 82 DEGREES. AFTER THE HOTTEST DAY SO FAR THIS
YEAR...MUSCLE SHOALS OFFICIALLY REACHED 104 DEGREES...DECATUR
OFFICIALLY REACHED 102...AND HUNTSVILLE INTERNATIONAL REACHED 101
THIS AFTERNOON.
THOUGH THE HEAT ADVISORY CONTINUES DUE TO OVERNIGHT LOWS NOT
DROPPING MUCH BELOW THE MID TO UPPER 70S...SOME RELIEF IS IN SIGHT
FOR PORTIONS OF THE CWA. A WEAK FRONT IS CURRENTLY PUSHING SOUTHWARD
ACROSS MIDDLE TENNESSEE THIS EVENING...SPARKING A FEW CLUSTERS OF
SHOWERS/STORMS JUST NORTH OF THE AL/TN BORDER. THESE WILL CONTINUE
TO DRIFT S/SEWRD OVER THE NEXT SEVERAL HOURS...MAINLY AFFECTING AREAS
IN NORTHEASTERN ALABAMA/SOUTHERN MIDDLE TN. A SECOND AREA OF
CONVECTION IS ONGOING AND MOVING EASTWARD ALONG THE TN/KY STATE LINE.
THIS LOOKS TO AFFECT THE SAME AREAS...BUT WILL MONITOR OVER THE NEXT
SEVERAL HOURS.
AS A RESULT...POPS WERE INCREASED IN THESE AREAS TO ACCOUNT FOR THIS.
FOG MAY HAVE TO BE ADDED TO THESE AREAS DEPENDING ON THE COVERAGE OF
THE INCOMING ACTIVITY...BUT WILL LEAVE THIS OUT OF THE FORECAST FOR
NOW. OTHERWISE...THE REMAINDER OF THE FORECAST IS ON TRACK AND NO
OTHER UPDATES WERE NECESSARY.
UPDATED ZONES OUT SHORTLY.
&&
.AVIATION.../FROM 00Z TAFS/...VFR CONDITIONS ARE EXPECTED FOR MUCH
OF THE OVERNIGHT PERIOD UNTIL 04/08-12Z...WHEN PATCHY FOG IS EXPECTED
TO DEVELOP AT BOTH TERMINALS. MVFR CONDITIONS ARE LIKELY AT KHSV
DURING THIS TIME...WITH BRIEF MVFR/IFR CONDITIONS POSSIBLE AT KMSL
/VSBYS ~3SM/. AFTER THE FOG DISSIPATES SHORTLY AFTER SUNRISE
TOMORROW... SHOWERS/STORMS WILL DEVELOP IN THE VICINITY OF THE
TERMINALS AS A WEAK FRONT MEANDERS SOUTHWARD ACROSS THE AREA. VFR
CONDITIONS ARE EXPECTED OUTSIDE OF ANY CONVECTIVE ACTIVITY. FOR
NOW...CONFIDENCE ON THE EXACT TIMING/COVERAGE DIRECTLY AFFECTING THE
TERMINALS IS LOW...SO HAVE OPTED TO CARRY VCSH AND A CB GROUP TO
ACCOUNT FOR THIS FOR NOW.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING ZONES:
CULLMAN...DEKALB...JACKSON...LIMESTONE...MADISON...MARSHALL...
MORGAN.
EXCESSIVE HEAT WARNING FROM 7 AM TO 7 PM CDT THURSDAY FOR THE
FOLLOWING ZONES: COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.
HEAT ADVISORY UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING ZONES:
COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.
TN...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
12Hazardous weather outlook, Aug 3, 8:23 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 823 PM CDT WED AUG 3 2011 ALZ001>010-016-TNZ076-096-097-041030- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 823 PM CDT WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... VERY WARM TEMPERATURES WILL CONTINUE ACROSS MUCH OF THE TENNESSEE VALLEY THIS EVENING. WITH NIGHTTIME LOW TEMPERATURES ONLY FALLING INTO THE MID AND UPPER 70S...NOT MUCH RELIEF IS EXPECTED FROM THE HEAT...THEREFORE A HEAT ADVISORY CONTINUES. THERE IS A CHANCE FOR THUNDERSTORMS OVERNIGHT...MAINLY ACROSS SOUTHERN MIDDLE TENNESSEE AND A SLIGHT CHANCE ELSEWHERE. GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTING STRIKES...AND LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... DANGEROUS LEVELS OF HEAT STRESS WILL PERSIST FROM THURSDAY THROUGH THE UPCOMING WEEKEND...AS HIGH HUMIDITY WILL COMBINE WITH TEMPERATURES RISING INTO THE MID TO UPPER 90S...WHICH WILL PRODUCE WIDESPREAD HEAT INDEX VALUES OF 105-110 DEGREES. HEAT INDICES COULD POTENTIALLY EXCEED 110 DEGREES FOR WESTERN PORTIONS OF THE AREA ON THURSDAY...AND AN EXCESSIVE HEAT WATCH IS IN EFFECT. OTHERWISE...THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS FROM THURSDAY THROUGH TUESDAY. GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. RSB
In the hours before
Special weather statement, Aug 3, 10:21 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1021 PM CDT WED AUG 3 2011
TNZ097-040345-
FRANKLIN-
1021 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 1045 PM
CDT...
AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ESTILL SPRINGS...OR NEAR WINCHESTER...
MOVING SOUTHEAST AT 20 MPH.
WINDS UP TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
WINCHESTER...COWAN...AND SHERWOOD.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3513 8586 3507 8586 3499 8598 3499 8606
3522 8628 3534 8611
TIME...MOT...LOC 0321Z 319DEG 16KT 3521 8612
RSBSpecial weather statement, Aug 3, 10:40 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1040 PM CDT WED AUG 3 2011
TNZ076-096-040415-
LINCOLN-MOORE-
1040 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MOORE COUNTIES UNTIL
1115 PM CDT...
AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LEWISBURG...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PETERSBURG...CHESTNUT RIDGE...HOWELL...
BELLEVILLE...MIMOSA...AND FAYETTEVILLE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3536 8653 3535 8647 3533 8646 3524 8637
3508 8665 3526 8677 3526 8674 3531 8668
3533 8661 3536 8661 3537 8657
TIME...MOT...LOC 0340Z 327DEG 18KT 3536 8671
RSBThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 10:39 PM CDT | Heat Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 7 hr |
| Aug 3, 11:31 PM CDT | Special Weather Statement | HUN | Jackson | 29 min |
| Aug 3, 11:36 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 24 min |
| Aug 3, 11:45 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison | 30 min |
| Aug 3, 11:58 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 32 min |
| Aug 4, 12:04 AM CDT | Flash Flood Warning | HUN | Jackson, Lauderdale, Lawrence, Limestone, Madison | 3 hr |
| Aug 4, 12:13 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison, Marshall, Morgan | 47 min |
| Aug 4, 12:20 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Madison, Marshall, Morgan | 40 min |
| Aug 4, 12:30 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson | 45 min |
| Aug 4, 12:45 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 30 min |
| Aug 4, 12:46 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 31 min |
| Aug 4, 1:22 AM CDT | Special Weather Statement | HUN | Limestone | 38 min |
| Aug 4, 1:35 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Limestone | 40 min |
| Aug 4, 1:55 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 50 min |
| Aug 4, 2:13 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 47 min |
| Aug 4, 2:30 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 45 min |
| Aug 4, 2:38 AM CDT | Flash Flood Warning | HUN | Cullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more | 3 hr |
| Aug 4, 2:46 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 44 min |
| Aug 4, 2:57 AM CDT | Areal Flood Warning | HUN | Jackson, Lauderdale, Lawrence, Limestone, Madison | 6 hr |
| Aug 4, 3:05 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 40 min |
| Aug 4, 3:09 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale, Lawrence | 3 hr |
| Aug 4, 3:14 AM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| Aug 4, 3:20 AM CDT | Special Weather Statement | HUN | Limestone | 40 min |
| Aug 4, 3:21 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 39 min |
| Aug 4, 3:50 AM CDT | Special Weather Statement | HUN | Morgan | 40 min |
| Aug 4, 5:35 AM CDT | Areal Flood Warning | HUN | Cullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more | 3 hr |
| Aug 4, 5:37 AM CDT | Heat Advisory | HUN | Colbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 3 more | 5 hr |
| Aug 4, 5:53 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 37 min |
| Aug 4, 6:00 AM CDT | Areal Flood Warning | HUN | Colbert, Lauderdale, Lawrence | 3 hr |
| Aug 4, 6:01 AM CDT | Special Weather Statement | HUN | Morgan | 44 min |
| Aug 4, 6:25 AM CDT | Special Weather Statement | HUN | Limestone | 50 min |
| Aug 4, 6:29 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 46 min |
| Aug 4, 7:11 AM CDT | Special Weather Statement | HUN | Limestone, Morgan | 64 min |
| Aug 4, 7:15 AM CDT | Special Weather Statement | HUN | Lawrence | 30 min |
| Aug 4, 7:50 AM CDT | Special Weather Statement | HUN | Limestone | 55 min |
| Aug 4, 8:21 AM CDT | Special Weather Statement | HUN | DeKalb | 24 min |
| Aug 4, 8:37 AM CDT | Special Weather Statement | HUN | Morgan | 53 min |
| Aug 4, 9:45 AM CDT | Special Weather Statement | HUN | Morgan | 30 min |
| Aug 4, 9:55 AM CDT | Special Weather Statement | HUN | Madison | 50 min |
| Aug 4, 10:03 AM CDT | Severe Thunderstorm Warning | HUN | Madison | 42 min |
| Aug 4, 10:09 AM CDT | Special Weather Statement | HUN | DeKalb | 51 min |
| Aug 4, 10:15 AM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| Aug 4, 10:25 AM CDT | Special Weather Statement | HUN | Jackson | 35 min |
| Aug 4, 10:43 AM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Aug 4, 10:50 AM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Aug 4, 10:54 AM CDT | Special Weather Statement | HUN | Marshall | 36 min |
| Aug 4, 11:05 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 25 min |
| Aug 4, 11:11 AM CDT | Special Weather Statement | HUN | DeKalb | 49 min |
| Aug 4, 11:14 AM CDT | Special Weather Statement | HUN | Cullman | 31 min |
| Aug 4, 11:17 AM CDT | Special Weather Statement | HUN | Jackson | 28 min |
| Aug 4, 11:24 AM CDT | Special Weather Statement | HUN | Marshall | 51 min |
| Aug 4, 11:34 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 26 min |
| Aug 4, 11:53 AM CDT | Special Weather Statement | HUN | DeKalb | 22 min |
| Aug 4, 12:01 PM CDT | Special Weather Statement | HUN | DeKalb | 44 min |
| Aug 4, 12:04 PM CDT | Special Weather Statement | HUN | Madison | 26 min |
| Aug 4, 12:45 PM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| Aug 4, 12:55 PM CDT | Special Weather Statement | HUN | Jackson | 50 min |
| Aug 4, 1:05 PM CDT | Special Weather Statement | HUN | Jackson | 55 min |
| Aug 4, 1:14 PM CDT | Special Weather Statement | HUN | Marshall | 46 min |
| Aug 4, 1:25 PM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| Aug 4, 1:57 PM CDT | Special Weather Statement | HUN | Marshall | 48 min |
| Aug 4, 2:09 PM CDT | Special Weather Statement | HUN | DeKalb | 21 min |
| Aug 4, 2:27 PM CDT | Special Weather Statement | HUN | Blount | 33 min |
| Aug 4, 2:43 PM CDT | Special Weather Statement | HUN | Franklin | 47 min |
| Aug 4, 3:01 PM CDT | Special Weather Statement | HUN | Franklin | 29 min |
| Aug 4, 3:06 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 39 min |
| Aug 4, 3:16 PM CDT | Special Weather Statement | HUN | Lawrence | 44 min |
| Aug 4, 3:18 PM CDT | Special Weather Statement | HUN | Lawrence | 42 min |
| Aug 4, 3:42 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 15 min |
| Aug 4, 4:03 PM CDT | Special Weather Statement | HUN | Lauderdale | 27 min |
| Aug 4, 4:17 PM CDT | Special Weather Statement | HUN | Cullman | 43 min |
| Aug 4, 4:47 PM CDT | Special Weather Statement | HUN | Colbert | 43 min |
| Aug 4, 4:56 PM CDT | Special Weather Statement | HUN | Lauderdale | 34 min |
| Aug 4, 5:36 PM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 24 min |
| Aug 4, 5:47 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 3 hr |
| Aug 4, 5:56 PM CDT | Special Weather Statement | HUN | Franklin, Lawrence | 34 min |
| Aug 4, 6:11 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 38 min |
| Aug 3, 10:21 PM CDT | Special Weather Statement | HUN | Franklin | 24 min |
| Aug 3, 11:16 PM CDT | Special Weather Statement | HUN | Lincoln | 29 min |
| Aug 3, 11:44 PM CDT | Flash Flood Warning | HUN | Lincoln | 3 hr |
Nearby
Special Weather Statements in Tennessee, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.